MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1528-1167.2011.03212.x

Медицинская библиотека · Epilepsia · 2011

Lacosamide-induced second-degree atrioventricular block in a patient with partial epilepsy.

Nizam Ahmad, Mylavarapu Krishna, Thomas Dwithiya, Briskin Klara, Wu Brenda, Saluja Deepak, Wong Stephen

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Dose-dependent PR interval prolongation has been reported in preclinical studies of lacosamide (LCM), a recently U.S. Food and Drug Administration (FDA)-approved antiepileptic drug (AED). Here we report a case of second-degree atrioventricular block (AV) block caused by the addition of LCM to other AEDs known to prolong the PR interval, resulting in hypotension and bradycardia, with consequent seizure exacerbation. The patient recovered completely after withdrawal of LCM. This case demonstrates the need for caution and interval cardiac testing when adding LCM to other AEDs known to prolong the PR interval.

Для цитирования: Nizam Ahmad, Mylavarapu Krishna, Thomas Dwithiya, Briskin Klara, Wu Brenda, Saluja Deepak, Wong Stephen. Lacosamide-induced second-degree atrioventricular block in a patient with partial epilepsy.. Epilepsia. 2011. DOI: 10.1111/j.1528-1167.2011.03212.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.